# SDR HEEA076475

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,157 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412310400101
- Part serial: NH7869
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN LOWER BEARING. REPLACED WITH SERVICEABLE BEARING.
